# SDR FDEA201610043455

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38743
- Condition: Corroded
- Location: Bs 1841
- Part time: 63,892 hours, 25,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1841 FLOORBEAM HAS SEVERAL AREAS WITH CORROSION. LBL  TO RBL 18.  REPAIRED IAW DWG AGA3874
